Live Help


Forum Jump
 
Old 13-10-2016, 02:53 AM   #1
not_so_insig
It's Bouquet! B-U-C-K-E-T!
 
not_so_insig's Avatar
 
Join Date: Sep 2004
Location: Wales, UK
I am currently:
Shaky grip

I keep on having shaky spells and I have trouble gripping glasses. I have to use both hands in order to stop myself spilling drinks. Is it related to my medication (I am on clopixol ) or is it related to something else?



Wannabe CPN : -)
"He who is tired of Weird Al is tired of life." - Homer Simpson
"I hear those voices that will not be drowned"
Sanity is a nasty disease. The world would be a happier place without it. - Rilic
RIP Kat 4th July 1987- 11th June 2013

Please do not pm me without permission as I find getting PMs very stressful.

not_so_insig is online now  
Old 13-10-2016, 03:28 AM   #2
Heartbreak Kid
Everyone deserves the chance to fly
 
Heartbreak Kid's Avatar
 
Join Date: Sep 2007

Is it listed as a side effect? In which case it possibly could be one.
If it isn't listed as a side effect that that seems highly unlikely.



Some things I cannot change
But till I try, I'll never know


Heartbreak Kid is offline  
Old 13-10-2016, 01:24 PM   #3
not_so_insig
It's Bouquet! B-U-C-K-E-T!
 
not_so_insig's Avatar
 
Join Date: Sep 2004
Location: Wales, UK
I am currently:

I don't know because I am on a depot I wasn't given a standard pil but one produced by the local hospital. It only lists the most common side effects not every single side effect.



Wannabe CPN : -)
"He who is tired of Weird Al is tired of life." - Homer Simpson
"I hear those voices that will not be drowned"
Sanity is a nasty disease. The world would be a happier place without it. - Rilic
RIP Kat 4th July 1987- 11th June 2013

Please do not pm me without permission as I find getting PMs very stressful.

not_so_insig is online now  
Old 13-10-2016, 05:55 PM   #4
tiptoes
Forum Mod
 
tiptoes's Avatar
 
Join Date: Jul 2006
Location: UK
I am currently:

You can find the PIL leaflets online by searching for medication name and PIL, alternatively pharmacists can be good at knowing what are common side effects with different medications.

Speaking to your GP or prescribing doctor is probably a good idea regardless of whether it is caused by your medication or not.



In my dreams I slew the dragon


tiptoes is offline  
Old 13-10-2016, 08:33 PM   #5
not_so_insig
It's Bouquet! B-U-C-K-E-T!
 
not_so_insig's Avatar
 
Join Date: Sep 2004
Location: Wales, UK
I am currently:

Thanks tiptoes. I am currently waiting for a psych appointment so I will mention it then. I am due a depot next week so I will mention it to the nurse who comes.



Wannabe CPN : -)
"He who is tired of Weird Al is tired of life." - Homer Simpson
"I hear those voices that will not be drowned"
Sanity is a nasty disease. The world would be a happier place without it. - Rilic
RIP Kat 4th July 1987- 11th June 2013

Please do not pm me without permission as I find getting PMs very stressful.

not_so_insig is online now  
Old 13-10-2016, 09:41 PM   #6
Heartbreak Kid
Everyone deserves the chance to fly
 
Heartbreak Kid's Avatar
 
Join Date: Sep 2007

That is a good idea. I hope you get to see someone soon.



Some things I cannot change
But till I try, I'll never know


Heartbreak Kid is offline  
 


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 10:04 PM.

Back to top